1. On Calabi–Yau threefolds associated to a web of quadrics, Forum Math. 27 (2015), no. 2, 699–734 (co-author: S. Rams).
  2. Calabi-Yau conifold expansions. Arithmetic and geometry of K3 surfaces and Calabi-Yau threefolds, 499–515, Fields Inst. Commun., 67, Springer, New York, 2013, (co-author D. van Straten). 
  3. Non-factorial nodal complete intersection threefolds. Commun. Contemp. Math. 15 (2013), no. 5, 1250064, 14 pp.  (co-author: S. Rams).
  4. Invariants of hypersurfaces and logarithmic differential forms. (Ed. P. Pragacz) Contributions to algebraic geometry, 189–213, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2012,  (co-author: S. Rams).
  5. Non-liftable Calabi-Yau spaces. Ark. Mat. 50 (2012), no. 1, 23–40 (co-author: M. Schütt).
  6. Euler characteristic of a complete intersection. (Ed. W. Ebeling, K. Hulek, K. Smoczyk) Complex and differential geometry, 99–114, Springer Proc. Math., 8, Springer, Heidelberg, 2011.
  7. The geometry and arithmetic of a Calabi-Yau Siegel threefold. Internat. J. Math. 22 (2011), no. 11, 1585–1602 (co-authors: E. Freitag, R Salvati Manni).
  8. Defect via differential forms with logarithmic poles. Math. Nachr. 284 (2011), no. 17-18, 2148–2158 (co-author: S. Rams).
  9. Small resolutions and non-liftable Calabi-Yau threefolds, Manuscripta math. 130.2 (2009),  233-249 (co-author D. van Straten).
  10. Generalised Kummer constructions and Weil restrictions, J. Number Theory, 129 (2009), 1965-1075 (co-author M. Schuett).
  11. Modularity of Some Non-Rigid Double Octic Calabi-Yau Threefolds, Rocky Mountain J. Math. 38 no. 6 (2008), 1937-1958 (co-author C. Meyer).
  12. Higher-dimensional modular Calabi-Yau manifolds, Canad. Math. Bull. 50 (2007), no. 4, 486-503. (co-author K. Hulek).
  13. Modular Calabi-Yau threefolds of level eight. Internat. J. Math. 18 (2007), no. 3, 331-347. (co-author C. Meyer).
  14. On a map between two K3 surfaces associated to a net of quadrics. Arch. Math. (Basel) 88 (2007), no. 2, 109-122. (co-author S. Rams).
  15. Geometry and arithmetic of certain double octic Calabi-Yau manifolds, Canadian Math. Bull. 48.2 (2005), 180-194. (co-author C. Meyer).
  16. Infinitesimal deformations of double covers of smooth algebraic varieties, Mathematische Nachrichten 279 (2006), no. 7, 716-726, (co-author D. van Straten).
  17. Cyclic coverings of Fano threefolds, Ann. Polon. Math. 80 (2003), 117-124.
  18. Cohomologies of double coverings of a non-singular algebraic 3-folds, Math. Z. 240 (2002), no. 4, 731-743.
  19. Defect of a nodal hypersurface, Manuscripta math. 104 (2001), 325-331.
  20. Number of ordinary multiple points on a surface of degree \(\le 8\) in \(\mathbb{P}^3\), Geom. Dedicata 84 (2001), 169-178.
  21. Hodge numbers of double octics with non-isolated singularities , Ann. Polon. Math. LXXIII (2000), 221-226.
  22. Double coverings of octic arrangements with isolated singularities , Adv. Theor. Math. Phys., 3.2(1999).
  23. Hodge numbers of nodal double octics, Comm. in Algebra, 27(8) , 3097-4102 (1999).
  24. Singular sets of w-holomorphic functions on quasi-projective algebraic sets, Bull. Pol. Acad. Sci. 45, (1997), 337-344.
  25. Double covers and Calabi-Yau varieties, Banach Center Publ. 44, (1998), 337-344, (co-author T. Szemberg).
  26. On Urata fibre bundles, Bull. Pol. Acad. Sci. 45(3), 297-301, )(co-author T. Szemberg).
  27. On separately holomorphic functions, Expo. Math. 15 (1997), 175-181.
  28. Holomorphic bijections of algebraic sets, Ann. Polon. Math. LXVI, (1997), (co-author K. Rusek). 63-66.
  29. On Bertini-type Theorem for weakly-normal complex spaces, Univ. Iagell. Acta Math. XXXIII, (1996), 119-124.
  30. Kummer configurations in \(\mathbb{P}^5\) , Geom. Dedicata 67, (1997), 259-270, (co-author T. Szemberg).
  31. Diagonal representations of Nash functions, Bull. Pol. Acad. Sci. 42, (1994), 305-313, (co-author P. Tworzewski).
  32. Diagonal series of rational functions (several variables), Ann. Polon. Math. 59, (1994), 77-83, (co-author P. Tworzewski).
  33. Representations of Nash Functions, Ast?risque 217, (1993), 53-74, (co-author P. Tworzewski).
  34. Injective Endomorphisms of Algebraic and Analytic Sets, Ann. Polon. Math. LVI.1, (1991), 29-35 (co-author K. Rusek).
  35. Diagonal Series of Rational Functions, Ann. Polon. Math. 55, (1991), 57-63, (co-author P. Tworzewski).
  36. The Picard Theorem for Analytic and Algebraic Sets, Bull. Acad. Sci. 38, (1990), 189-192.
  37. A note on Liouville analytic spaces , Ann. Polon. Math. LII, (1990), 205-209.

Papers reviewed in MathSciNet (available only from host with valid MathSciNet license

   
© Powered by Joomla - ALLROUNDER